MathSciNet Relay Station
MathSciNet bibliographic data
MR1231689 (94f:60053) 60F99 (15A18 62H99)
Edelman, Alan; Kostlan, Eric; Shub, Michael How many eigenvalues of a random matrix are real? J. Amer. Math. Soc. 7 (1994), no. 1, 247–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement